# SDR QXEA2011092900908

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN DOUBLER FOR LAV VENT IS CORRODED BY STR FR 19.4 TO 32.4.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  FABRICATED NEW DOUBLER IAW TASK CARD 6-53-1022.  COMPLIED WITH TASK CARD 6-53-1022.  PRIMED, PAINTED, AND APPLIED CPC IAW SRM 51-25-10-02-01, 51-25-95-02-01 AND AMM 51-25-01-390-801.
